Optimal control of computer virus under a delayed model

Zhu, Qingyi, Yang, Xiaofan, Yang, Lu-xing and Zhang, Chunming 2012, Optimal control of computer virus under a delayed model, Applied mathematics and computation, vol. 218, no. 23, pp. 11613-11619, doi: 10.1016/j.amc.2012.04.092.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal control of computer virus under a delayed model
Author(s) Zhu, Qingyi
Yang, Xiaofan
Yang, Lu-xingORCID iD for Yang, Lu-xing orcid.org/0000-0002-9229-5787
Zhang, Chunming
Journal name Applied mathematics and computation
Volume number 218
Issue number 23
Start page 11613
End page 11619
Total pages 7
Publisher Elsevier
Place of publication Philadelphia, Pa.
Publication date 2012-08
ISSN 0096-3003
Keyword(s) computer virus
delayed model
controlled system
optimal control problem
objective functional
control strategy
Language eng
DOI 10.1016/j.amc.2012.04.092
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107795

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 66 times in TR Web of Science
Scopus Citation Count Cited 71 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 157 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:12:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.